Capozziello, Salvatore (2009) Gravity from Local Poincar¶e Gauge Invariance. [Pubblicazione in rivista scientifica]

Full text not available from this repository.
Item Type: Pubblicazione in rivista scientifica
Title: Gravity from Local Poincar¶e Gauge Invariance
Creators:
CreatorsEmail
Capozziello, SalvatoreUNSPECIFIED
Autor/s: S. Capozziello, M. De Laurentis
Date: 2009
Number of Pages: 24
Department: Scienze fisiche
Journal or Publication Title: INTERNATIONAL JOURNAL OF GEOMETRIC METHODS IN MODERN PHYSICS
Date: 2009
Volume: 6
Page Range: pp. 1-24
Number of Pages: 24
Date Deposited: 21 Oct 2010 06:57
Last Modified: 30 Apr 2014 19:43
URI: http://www.fedoa.unina.it/id/eprint/7606

Actions (login required)

View Item View Item